MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0310057x9702500516

Медицинская библиотека · Anaesthesia and intensive care · 1997

Tricyclic poisoning--successful management of ventricular fibrillation following massive overdose of imipramine.

Sandeman D J, Alahakoon T I, Bentley S C

Клинический случайСтатьяПеревод в очереди

Аннотация

Serious complications from tricyclic antidepressant (TCA) overdose are uncommon. We present a case of massive imipramine overdose complicated by ventricular fibrillation and a prolonged period of cardiovascular collapse. A total of 400 mmol of sodium bicarbonate, 5 mg of adrenaline and 80 mg of sotalol were given during 50 minutes of cardiac arrest. The patient made a full recovery with no apparent neurological sequelae. The highest TCA plasma level we could find in the published literature was 4873 ng/ml4; our patient's peak TCA level was 6000 ng/ml. Tricyclic antidepressant overdose is a common cause of intensive care unit admission. It has a low mortality rate.

Для цитирования: Sandeman D J, Alahakoon T I, Bentley S C. Tricyclic poisoning--successful management of ventricular fibrillation following massive overdose of imipramine.. Anaesthesia and intensive care. 1997. DOI: 10.1177/0310057x9702500516.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.